# SDR GTIA2023070337306

- Difficulty date: July 2, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 19,474 hours, 8,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 601888004501
- Part serial: 001
- Condition: Damaged
- Location: Aft Galley
- Part time: 19,474 hours, 8,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MWI 3035789-2 AFT GALLEY WORKDECK DAMAGED, DENTED AND CRACKED. RAF-01 CREATED. SDR SUBMITTED-REAPAIRED G4 GALLEY WORK DECK REF HAECO NR 40309 & EO 2533-2330 LIMITATION 3 MO
